Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hyper-mobility, under-active thyroid, anemia. On medicines for weak bladder, acid reflux. Could all this be due to HMS?

Hi My name is Karen, I am a 44 year old female and have suffered with problems due to my hypermobility since the age of seven when the difficulties started in my knees. I now suffer constantly with my shoulders, neck, hips, and knees. I also have an underactive thyroid and anemia (regularly drops to 3). I take tablets for a weak bladder , and Amytriptaline for joint relief. Also take Omprezole for acid reflux . I also suffer with alternate constipation and loose movements. I am due to have a colonoscopy next week to check for bleeding possibly Colitis , due to the anemia. Could all these issues be caused by HMS? Up to now no doctor has connected all these issues? I would really appreciate you in put. thank you
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi karen ! Listen first you have to take care of your blood loss. It can give you thousands of symptoms of disease. You need stool examination for occult blood if bleed around stomach or in the middle of intestine. You can't take much pain killer as you already anemic. About amytryptaline . It's a sadative also use for depression can't make any good to your knees. So just go for colonoscopy and stool examination. Recover soon, be healthy. Bye.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor